# SDR USAA2014031700011

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 141N513137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK CRACK ON LONGERON AT BS 377, RBL 24.75.  REPAIRED LONGERON AT BS 377, RBL 24.75 IAW SRM 51-40-02, 51-40-05, 51-20--01 & 51-21-15.
